# SDR PCAA0309111

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 26,445 hours, 28,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE POSTFLIGHT INSPECTION, ONE FLOOR LEVEL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. A BROKEN WIRE WAS FOUND AND REPAIRED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
